# SDR VNAA202407090001

- Difficulty date: May 30, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT AFT DRAG ANGLE BTW 55.625% STGR DATUM TO 67.5% REAR SPAR DATUM (TRACE AT BL0.00)   REPAIRED  PER CRJ-900 SRM 55-31-00-201-001-A01
